# SDR CALA2023050801407

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 38,186 hours, 4,603 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 182513001
- Part serial: 151104989
- Condition: Unknown
- Location: L1, R1 & L6
- Part time: 17,815 hours, 3,337 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH CENTER FUEL PUMPS FAILED SIMULTANEOUSLY PERF CTR L AND R PUMP OPERATION. FOUND PUMPS TO OPERATE NORMAL. PERF GRND TEST AND PASSED. MX MSG CLEARED. REPLACED 3 GPMS C/W LMC. REPLACED GPM R1 REF DMC-B787-A-42-21-02-09A-921A-A SOFTWARE LOADS AND GROUND TESTS SATISFACTORY. REPLACED GPM L1 REF DMC-B787-A-42-21-02-01A-921A-A SOFTWARE LOADS AND GROUND TESTS SATISFACTORY. REPLACED GPM L6 REF DMC-B787-A-42-21-02-06A-921A-A SOFTWARE LOADS AND GROUND TESTS SATISFACTORY. ALL SOFTWARE LOADS, CONFIG CHECKS, AND GROUND TEST SATISFACTORY.
